# SDR 9WGA2023042935601

- Difficulty date: April 29, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Make and model: Boeing 747446F
- Aircraft serial: 26356
- Aircraft time: 82,125 hours, 16,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: GEAR DISAGREE DURING RETRACTION, NOSE GEAR. CORRECTIVE ACTION: FOUND GEAR PIN INSTALLED ON NLG WITH STREAMER "REMOVE BEFORE FLIGHT" MISSING. REMOVED GEAR PIN IAW B747 AMM 32-00-15.
